Pubblicazioni

Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions.  (2002)

Autori:
F. Bethuel; G. Orlandi
Titolo:
Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions.
Anno:
2002
Tipologia prodotto:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Lingua:
Inglese
Formato:
A Stampa
Referee:
Nome rivista:
ESAIM: Control, Optimization and Calculus of Variations
ISSN Rivista:
1292-8119
N° Volume:
8
Editore:
Edpsciences
Intervallo pagine:
219-238
Parole chiave:
Ginzburg-Landau; parabolic equations; Hodge decomposition; Jacobians
Breve descrizione dei contenuti:
We consider complex-valued solutions ue of the Ginzburg-Landau equation on a smooth bounded simply connected domain W of RN, N ³ 2, where e > 0 is a small parameter. We assume that the Ginzburg-Landau energy Ee(ue) verifies the bound (natural in the context) Ee(ue) M|log e|, where M0 is some given constant. We also make several assumptions on the boundary data. An important step in the asymptotic analysis of ue, as e® 0, is to establish uniform Lp bounds for the gradient, for some p > 1. We review some recent techniques developed in the elliptic case in [7], discuss some variants, and extend the methods to the associated parabolic equation
Pagina Web:
http://cvgmt.sns.it/papers/betorl02/
Id prodotto:
16317
Handle IRIS:
11562/16317
depositato il:
3 dicembre 2007
ultima modifica:
16 agosto 2021
Citazione bibliografica:
F. Bethuel; G. Orlandi, Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions. «ESAIM: Control, Optimization and Calculus of Variations» , vol. 82002pp. 219-238

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Progetti Collegati
Titolo Dipartimento Responsabili
Fronts singularities Dipartimento Informatica Giandomenico Orlandi
<<indietro

Attività

Strutture